Previous |  Up |  Next

Article

Keywords:
Liapunov-type inequality; oscillatory solution; third order delay-differential equation
Summary:
A Liapunov-type inequality for a class of third order delay-differential equations is derived.
References:
[1] R. S. Dahiya and B. Singh: A Liapunov inequality and nonoscillation theorem for a second order nonlinear differential-difference equation. J. Math. Phys. Sci. 7 (1973), 163–170. MR 0350151
[2] S. B. Eliason: A Liapunov inequality for a certain second order nonlinear differential equation. J. London Math. Soc. 2 (1970), 461–466. MR 0267191
[3] S. B. Eliason: Liapunov-type inequalities for certain second order functional differential equations. SIAM J. Appl. Math. 27 (1974), 180–199. DOI 10.1137/0127015 | MR 0350152
[4] S. B. Eliason: Distance between zeros of certain differential equations having delayed arguments. Ann. Mat. Pura Appl. 106 (1975), 273–291. DOI 10.1007/BF02415034 | MR 0412558 | Zbl 0316.34081
[5] P. Hartman: Ordinary Differential Equations. Wiley, New York, 1964. MR 0171038 | Zbl 0125.32102
[6] B. G. Pachpatte: On Liapunov-type inequalities for certain higher order differential equations. J. Math. Anal. Appl. 195 (1995), 527–536. DOI 10.1006/jmaa.1995.1372 | MR 1354560
[7] N. Parhi and S. Panigrahi: On Liapunov-type inequality for third order differential equations. J. Math. Anal. Appl. 233 (1999), 445–460. DOI 10.1006/jmaa.1999.6265 | MR 1689641
[8] W. T. Patula: On the distance between zeros. Proc. Amer. Math. Soc. 52 (1975), 247–251. DOI 10.1090/S0002-9939-1975-0379986-5 | MR 0379986
Partner of
EuDML logo